OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.18 (1986) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5029

Title: On a theorem of Gel’fand and a new proof of the Orlicz-Pettis theorem
Authors: Basit, Bolis
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Bolis Basit, “On a theorem of Gel’fand and a new proof of the Orlicz-Pettis theorem”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 159-162.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: In questa nota si estende al caso di funzioni con valori in F-spazi un teorema di Gel’fand sulle funzioni debolmente continue definite su uno spazio topologico con valori in uno spazio di Banach. Usando questa estensione si dà una nuova dimostrazione del teorema di Orlicz-Pettis in F-spazi con base.
In this note a theorem of Gel’fand on the weak continuous functions defined on topological spaces with values in Banach spaces is extended to the case of functions with values in F-spaces. Using this extension we gave a new proof of Orlicz-Pettis theorem in F-spaces with basis.
URI: http://hdl.handle.net/10077/5029
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:

File Description SizeFormat
BasitRendMat18.pdf274.74 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.